# SDR AALA201808149001

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 36,695 hours, 5,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539126
- Part serial: AX1474
- Condition: Contaminated
- Location: R2 Door
- Part time: 19,454 hours, 2,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER CONTAMINATION AT THE R2 DOOR EMERGENCY SLIDE.  REPLACED THE SLIDE IAW AMM 25-62-41-400-804-A AND TESTED OK.
